Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 37, NWS Lincoln, IL

April 19, 20114 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 4:37 PM CDT for 4 counties in Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 4:37 PM CDT (21:37 UTC)
Expired
Apr 19, 2011, 5:15 PM CDT
In force
38 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WUUS53 KILX 192137
SVRILX
ILC017-057-125-169-192215-
/O.NEW.KILX.SV.W.0037.110419T2137Z-110419T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
437 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 515 PM CDT.

* AT 434 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  SOUTH OF RUSHVILLE...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...BROWNING...ASTORIA...BATH...FREDERICK...SNICARTE...
  BLUFF CITY AND MARBLETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR CENTRAL ILLINOIS.

LAT...LON 4029 9030 4012 9001 3998 9056 4007 9066
TIME...MOT...LOC 2136Z 237DEG 37KT 4002 9059
WIND...HAIL 60MPH 1.00IN

$$

CHURCHILL
2 follow-up statements
320 
WWUS53 KILX 192159
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
459 PM CDT TUE APR 19 2011

ILC017-192209-
/O.CAN.KILX.SV.W.0037.000000T0000Z-110419T2215Z/
CASS IL-
459 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4029 9030 4012 9001 4007 9030 4012 9032
      4012 9035 4012 9037 4018 9041
TIME...MOT...LOC 2159Z 237DEG 37KT 4015 9033

$$

ILC057-125-169-192215-
/O.CON.KILX.SV.W.0037.000000T0000Z-110419T2215Z/
MASON IL-SCHUYLER IL-FULTON IL-
459 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
FULTON...EAST CENTRAL SCHUYLER AND SOUTHWESTERN MASON COUNTIES UNTIL
515 PM CDT...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BROWNING...OR 10 MILES NORTHEAST OF BEARDSTOWN...MOVING NORTHEAST AT
45 MPH.

LOCATIONS IMPACTED INCLUDE...
  ASTORIA...BATH...SNICARTE...BLUFF CITY AND MARBLETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4029 9030 4012 9001 4007 9030 4012 9032
      4012 9035 4012 9037 4018 9041
TIME...MOT...LOC 2159Z 237DEG 37KT 4015 9033
WIND...HAIL 60MPH 1.00IN

$$

CHURCHILL
252 
WWUS53 KILX 192206
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT TUE APR 19 2011

ILC057-125-169-192216-
/O.EXP.KILX.SV.W.0037.000000T0000Z-110419T2215Z/
MASON IL-SCHUYLER IL-FULTON IL-
506 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON...EAST
CENTRAL SCHUYLER AND SOUTHWESTERN MASON COUNTIES WILL EXPIRE AT 515
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4029 9030 4012 9001 4007 9030 4012 9032
      4012 9035 4012 9037 4018 9041
TIME...MOT...LOC 2206Z 237DEG 37KT 4019 9025

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:00 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Apr 19, 3:00 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT TUE APR 19 2011

.DISCUSSION...
ISSUED 300 PM CDT TUE APR 19 2011

ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT WEEK...RESULTING
IN NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS.

SHORT TERM...TONIGHT THROUGH FRIDAY

LOW PRESSURE CURRENTLY DEVELOPING OVER NORTHERN MISSOURI WILL
TRACK E/NE ACROSS CENTRAL ILLINOIS THIS EVENING...TRIGGERING A
ROUND OF STRONG TO SEVERE THUNDERSTORMS. HIGHEST PROBABILITY OF
SEVERE WILL BE FOUND IN THE WARM SECTOR NEAR THE SURFACE LOW
TRACK...ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO DANVILLE
LINE. FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY
AND A HIGH DEGREE OF LOW-LEVEL WIND SHEAR IN THE WARM SECTOR.
ONCE THE MID-LEVEL CAP IS BROKEN...SUPERCELL THUNDERSTORMS WILL
INITIATE ALONG AN ADVANCING COLD FRONT AFTER 5 PM. LARGE
HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL BE POSSIBLE.
NAM/GFS/4KM WRF-NMM ALL AGREE THAT SURFACE LOW AND TRAILING COLD
FRONT WILL CLEAR THE KILX CWA SHORTLY AFTER MIDNIGHT. HAVE
THEREFORE GONE WITH CATEGORICAL POPS ACROSS THE BOARD THIS
EVENING...THEN ONLY HELD ONTO LOW CHANCE ALONG AND EAST OF I-57
AFTER MIDNIGHT.

HIGH PRESSURE WILL BUILD INTO THE MIDWEST ON WEDNESDAY...PROVIDING
COOL AND DRY CONDITIONS. AS THE HIGH SHIFTS OFF TO THE EAST AND
THE NEXT IN A SERIES OF FAST-MOVING STORM SYSTEMS BEGINS TO
APPROACH FROM THE WEST...SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS WEST-CENTRAL ILLINOIS BY LATE THURSDAY AFTERNOON. BETTER
RAIN CHANCES WILL ARRIVE THURSDAY NIGHT...AS AN AREA OF SYNOPTIC
LIFT ASSOCIATED WITH STRONG MID-LEVEL WARM ADVECTION DEVELOPS
NORTH OF A WARM FRONT STRETCHING ACROSS SOUTHERN MISSOURI INTO THE
OHIO RIVER VALLEY. SURFACE LOW PRESSURE IS PROGGED TO DEVELOP
ALONG THE FRONT AND BEGIN TRACKING E/NE TOWARD ILLINOIS ON FRIDAY.
MODELS HAVE DIFFERING SOLUTIONS CONCERNING EXACT TRACK OF
LOW...WITH GFS TAKING IT IN A MORE NORTHERLY DIRECTION INTO
SOUTHERN WISCONSIN BY LATE FRIDAY NIGHT AND THE ECMWF PUSHING IT
NORTHEASTERLY INTO NORTHERN INDIANA. GIVEN THE FLAT ZONAL FLOW
PATTERN IN PLACE ACROSS THE CONUS...FAVOR THE ECMWF IN THIS CASE.
WITH SURFACE LOW ONCE AGAIN TRACKING RIGHT ACROSS CENTRAL
ILLINOIS...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
PARTS OF THE AREA FRIDAY AFTERNOON/EVENING. IN ADDITION...LARGE
TEMPERATURE GRADIENT WILL LIKELY DEVELOP ACROSS THE AREA...WITH
HIGHS HOVERING IN THE MIDDLE 50S NORTH OF PEORIA AND SOARING INTO
THE MIDDLE 70S ACROSS THE E/SE CWA.

LONG TERM...SATURDAY THROUGH TUESDAY

STILL QUITE A BIT OF UNCERTAINTY CONCERNING POSITION OF MAIN
BAROCLINIC ZONE OVER THE WEEKEND. IN THE WAKE OF THE FRIDAY
WAVE...GFS PUSHES FRONT SOUTHWARD TO NEAR THE OHIO RIVER WHILE
THE ECMWF MAINTAINS IT A BIT FURTHER NORTH ALONG I-70. ECMWF IS
PROBABLY THE WAY TO GO HERE...SO WILL KEEP RAIN CHANCES GOING
ACROSS THE SOUTHERN CWA ON SATURDAY. FURTHER NORTH...THINK A BRIEF
BREAK IN THE PRECIP WILL BE IN STORE ACROSS THE REMAINDER OF THE
AREA. ANY LULL IN PRECIP WILL BE SHORT-LIVED...AS NEXT UPPER WAVE
APPROACHING FROM THE WEST HELPS PULL THE BOUNDARY BACK NORTHWARD
ON SUNDAY/MONDAY. END RESULT WILL BE SHOWERS AND THUNDERSTORMS
ACROSS THE BOARD FROM SUNDAY THROUGH TUESDAY. LOCALLY HEAVY
RAINFALL WILL BE LIKELY OVER THE NEXT WEEK...SO FLOODING MAY
BECOME AN ISSUE ON MANY AREA STREAMS/RIVERS.

BARNES
&&

.AVIATION...
ISSUED 104 PM CDT TUE APR 19 2011

SPI...DEC AND CMI WILL SEE THE WARM FRONT LIFT OVER THE SITES IN
NEXT COUPLE OF HOURS. PIA AND BMI SHOULD REMAIN NORTH OF THE FRONT
THROUGH THE AFTERNOON. SPI...DEC AND CMI SHOULD SEE SOME SCATTERED
CLOUD COVER THIS AFTERNOON WITH THE WARM FRONT BUT THEN
THUNDERSTORMS WILL DEVELOP WEST OF THE AREA OR NEW THE WARM FRONT
TO THE WEST AND MOVE TO THE EAST INTO THE AREA. HAVE TIMED PCPN
INTO EACH SITE FOR A 3HR PERIOD AROUND 00Z. ONCE PCPN HAS
ENDED...WINDS WILL BECOME NORTHWESTERLY AS THE LOW MOVES BY AND
LOW CLOUDS BELOW 1KFT WILL RETURN. THIS CLOUD HEIGHT WILL CONTINUE
THROUGH THE OVERNIGHT HOURS AND THEN IMPROVE TOMORROW MORNING. PIA
AND BMI WILL SEE RAIN BEGIN LATER THIS AFTERNOON AS WELL BUT
UNSURE ON AMOUNT OF THUNDERSTORMS IN THEIR AREA...SO WENT WITH
VCTS FOR THOSE TWO SITES FOR SEVERAL HOURS. THEN LOWER CLOUDS WITH
WINDS OUT OF NORTHWEST WILL CONTINUE DURING EVENING AND OVERNIGHT
HOURS. CLOUD COVER HEIGHT COULD IMPROVE SOMEWHAT DURING THE
MORNING AS WELL.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 19, 3:52 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT TUE APR 19 2011

ILZ027>031-036>038-201100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
352 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING...PRIMARILY ALONG
AND EAST OF THE ILLINOIS RIVER. A FEW OF THE STORMS COULD BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN
TORNADO THREAT WILL LIKELY REMAIN A BIT FURTHER SOUTHEAST ALONG
AND EAST OF I-55.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS
WILL OCCUR ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

ILZ040>057-061>063-066>068-071>073-201100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
352 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING IN ADVANCE OF A COLD
FRONT. SOME OF THE STORMS WILL BECOME SEVERE...PRODUCING LARGE
HAIL...DAMAGING WIND GUSTS...AND TORNADOES. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS
WILL OCCUR ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Apr 19, 10:37 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
04/19/2011  M2.15 INCH       MCLEAN             IL   MESONET

            24 HOUR TOTAL.

1015 AM     HEAVY RAIN       5 NW ATLANTA            40.31N 89.30W
04/19/2011  M2.13 INCH       LOGAN              IL   MESONET

            24 HOUR TOTAL.

&&

AJ
Local storm report, Apr 19, 10:39 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1039 AM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     HAIL             LERNA                   39.42N 88.29W
04/19/2011  E1.00 INCH       COLES              IL   PUBLIC

&&

AJ
Local storm report, Apr 19, 10:45 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1045 AM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     HAIL             HERRICK                 39.22N 88.99W
04/19/2011  E0.50 INCH       SHELBY             IL   EMERGENCY MNGR

&&

AJ
Local storm report, Apr 19, 11:23 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1123 AM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     HAIL             BEECHER CITY            39.19N 88.79W
04/19/2011  E0.50 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            TIME ESTIMATED.

1015 AM     HAIL             5 SE PARIS              39.56N 87.63W
04/19/2011  E0.50 INCH       EDGAR              IL   EMERGENCY MNGR

            TIME ESTIMATED.

&&

AJ
Local storm report, Apr 19, 11:26 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1126 AM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HAIL             BLUFFS                  39.75N 90.53W
04/19/2011  E1.00 INCH       SCOTT              IL   LAW ENFORCEMENT

            LARGE QUANTITY OF QUARTER SIZED HAIL WITH CAR DAMAGE.

0523 AM     HAIL             JACKSONVILLE            39.73N 90.23W
04/19/2011  E1.50 INCH       MORGAN             IL   CO-OP OBSERVER

0543 AM     HAIL             GLASGOW                 39.55N 90.48W
04/19/2011  E1.00 INCH       SCOTT              IL   LAW ENFORCEMENT

0853 AM     HAIL             MASON                   38.95N 88.63W
04/19/2011  E1.00 INCH       EFFINGHAM          IL   EMERGENCY MNGR

0858 AM     HAIL             BEECHER CITY            39.19N 88.79W
04/19/2011  E0.50 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            TIME ESTIMATED.

0913 AM     HAIL             EAST PEORIA             40.67N 89.55W
04/19/2011  E0.25 INCH       TAZEWELL           IL   TRAINED SPOTTER

            PEA HAIL COVERING THE GROUND.

0923 AM     HAIL             NEOGA                   39.32N 88.45W
04/19/2011  E0.50 INCH       CUMBERLAND         IL   TRAINED SPOTTER

0925 AM     HAIL             LERNA                   39.42N 88.29W
04/19/2011  E0.50 INCH       COLES              IL   EMERGENCY MNGR

0928 AM     HAIL             NEOGA                   39.32N 88.45W
04/19/2011  E1.25 INCH       CUMBERLAND         IL   PUBLIC

0931 AM     HAIL             LERNA                   39.42N 88.29W
04/19/2011  E1.00 INCH       COLES              IL   PUBLIC

0934 AM     HAIL             HERRICK                 39.22N 88.99W
04/19/2011  E0.50 INCH       SHELBY             IL   EMERGENCY MNGR

0945 AM     HAIL             1 S LERNA               39.40N 88.29W
04/19/2011  E0.75 INCH       COLES              IL   EMERGENCY MNGR

1015 AM     HAIL             5 SE PARIS              39.56N 87.63W
04/19/2011  E0.50 INCH       EDGAR              IL   EMERGENCY MNGR

            TIME ESTIMATED.

1015 AM     HEAVY RAIN       5 NW ATLANTA            40.31N 89.30W
04/19/2011  M2.13 INCH       LOGAN              IL   MESONET

            24 HOUR TOTAL.

1015 AM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
04/19/2011  M2.15 INCH       MCLEAN             IL   MESONET

            24 HOUR TOTAL.

&&

AJ

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 5:00 AM CDTSpecial Weather StatementILXMenard, Morgan, Sangamon, Scott90 min
Apr 19, 5:11 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott64 min
Apr 19, 5:20 AM CDTSevere Thunderstorm WarningILXMorgan, Scott55 min
Apr 19, 8:05 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Moultrie, Shelby40 min
Apr 19, 8:42 AM CDTSevere Thunderstorm WarningILXClay, Effingham27 min
Apr 19, 8:45 AM CDTSevere Thunderstorm WarningILXEffingham, Shelby45 min
Apr 19, 9:08 AM CDTSpecial Weather StatementILXJasper52 min
Apr 19, 9:20 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Shelby40 min
Apr 19, 9:28 AM CDTAreal Flood AdvisoryILXColes, Cumberland, Effingham, Shelby4 hr
Apr 19, 9:48 AM CDTSpecial Weather StatementILXEdgar42 min
Apr 19, 9:53 AM CDTAreal Flood AdvisoryILXClark, Coles, Edgar3 hr
Apr 19, 12:55 PM CDTRiver Flood WarningILXFulton, Mason84 days
Apr 19, 12:55 PM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler86 days
Apr 19, 4:53 PM CDTSevere Thunderstorm WarningILXMorgan, Scott52 min
Apr 19, 5:40 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon50 min
Apr 19, 5:46 PM CDTSevere Thunderstorm WarningILXMorgan, Scott33 min
Apr 19, 5:47 PM CDTSpecial Weather StatementILXPeoria43 min
Apr 19, 5:54 PM CDTSpecial Weather StatementILXKnox, Stark51 min
Apr 19, 6:01 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon34 min
Apr 19, 6:12 PM CDTTornado WarningILXChristian, Sangamon36 min
Apr 19, 6:14 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria31 min
Apr 19, 6:22 PM CDTTornado WarningILXChristian25 min
Apr 19, 6:29 PM CDTTornado WarningILXChristian, Shelby46 min
Apr 19, 6:41 PM CDTSevere Thunderstorm WarningILXMacon32 min
Apr 19, 6:45 PM CDTTornado WarningILXChristian21 min
Apr 19, 6:52 PM CDTTornado WarningILXShelby38 min
Apr 19, 6:54 PM CDTTornado WarningILXMacon, Piatt36 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.